Previous |  Up |  Next


Title: Characterization of semientire graphs with crossing number 2 (English)
Author: Akka, D. G.
Author: Bano, J. K.
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 127
Issue: 3
Year: 2002
Pages: 361-369
Summary lang: English
Category: math
Summary: The purpose of this paper is to give characterizations of graphs whose vertex-semientire graphs and edge-semientire graphs have crossing number 2. In addition, we establish necessary and sufficient conditions in terms of forbidden subgraphs for vertex-semientire graphs and edge-semientire graphs to have crossing number 2. (English)
Keyword: semientire graph
Keyword: vertex-semientire graph
Keyword: edge-semientire graph
Keyword: crossing number
Keyword: forbidden subgraph
Keyword: homeomorphic graphs
MSC: 05C10
MSC: 05C50
MSC: 05C75
MSC: 05C99
idZBL: Zbl 1003.05086
idMR: MR1931320
DOI: 10.21136/MB.2002.134067
Date available: 2009-09-24T22:02:16Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] F. Harary: Graph Theory.Addison-Wesley, Reading Mass, 1969. Zbl 0196.27202, MR 0256911
Reference: [2] V. R. Kulli, D. G. Akka: On semientire graphs.J. Math. Phys. Sci. 14 (1980), 585–588. MR 0644066
Reference: [3] V. R. Kulli, M. H. Muddebihal: Semientire graphs with crossing number 1.(to appear).


Files Size Format View
MathBohem_127-2002-3_1.pdf 308.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo